Positive Forms and Stability of Linear Time-Delay Systems

M. M. Peet, A. Papachristodoulou

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)3237-3258
JournalSIAM Journal on Control and Opimization
Volume47
StatePublished - 2009

Cite this

Positive Forms and Stability of Linear Time-Delay Systems. / Peet, M. M.; Papachristodoulou, A.

In: SIAM Journal on Control and Opimization, Vol. 47, 2009, p. 3237-3258.

Research output: Contribution to journalArticle

@article{3f336178ec7e406691b2469b41ae4325,
title = "Positive Forms and Stability of Linear Time-Delay Systems",
author = "Peet, {M. M.} and A. Papachristodoulou",
year = "2009",
language = "English",
volume = "47",
pages = "3237--3258",
journal = "SIAM Journal on Control and Opimization",

}

TY - JOUR

T1 - Positive Forms and Stability of Linear Time-Delay Systems

AU - Peet, M. M.

AU - Papachristodoulou, A.

PY - 2009

Y1 - 2009

M3 - Article

VL - 47

SP - 3237

EP - 3258

JO - SIAM Journal on Control and Opimization

JF - SIAM Journal on Control and Opimization

ER -